You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Codimension of Some Subspaces in a Fréchet Algebra
Jens Peter Reus Christensen
Proceedings of the American Mathematical Society
Vol. 57, No. 2 (Jun., 1976), pp. 276-278
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041204
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In a complete separable metrizable topological algebra, if the linear span of the set of all products of two elements has at most countable algebraic codimension, then it has finite codimension.
Proceedings of the American Mathematical Society © 1976 American Mathematical Society